# SDR ASAA1058701

- Difficulty date: December 25, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 16,251 hours, 4,932 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILTER INDICATOR FOUND EXTENDED DURING OIL SERVICING.  NO DEFECTS NOTED WITH MAGNETIC DRAIN PLUG OR LUBE FILTER ELEMENT.  DISCOVERED OIL FILTER INDICATOR COULD BE RESET WITHOUT INVERTING HOUSING.  REPLACED OIL FILTER INDICATOR PER AMM 49 91 13.  OPS AND LEAK CHECK OK.  FILTER ELEMENT REPLACED PER AMM 49 91 12 AND MAGNETIC DRAIN PLUG INSPECTED PER AMM 49 91 81.
